# SDR SWAA2025062476670

- Difficulty date: May 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2025-356921<[01] REPLACED SEAL-PLATE LOCATED ON ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A3102; SHEET: 13 AND REV: C.  TOOL USED TO VERIFY CRACK LENGTH: DIGITAL CALIPER; P/N: 500-197-30; S/N: A23304029 AND DUE DATE IS: 10-NOV-25.;[02] JOB COMPLETED
